# SDR DALA2018062214131

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 52,501 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE FLOOR SUPPORT BETWEEN BS 328 - 312, RBL 31.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-40-02.
